Sculptra: StoriesWrite a Review
Sinus Drainage After Sculptra Cheek Injections? - Florida
- posted 3 years ago
- updated 2 years ago
- Not Sure
- Cost: $2,000
I had sculptra last week. Only 2 ccs in each cheek...
- 2 Jul 2009
I had sculptra last week. Only 2 ccs in each cheek. I take things slowly so I only got 2 ccs in each cheek. I liked the effect of the water in the cheeks!
That night I had the worst post nazal drip of my life. Also I felt like my sinuses were draining water. It is possible that I pressed too hard when massaging my cheeks and I pressed the Sculptra into my sinuses? If so, can this hurt me? What if some went down my throat in the post nasal drip?
Other than that, no side effects.
When I had my second treatment I did not...
- 11 Oct 2009
When I had my second treatment I did not have the sinus drainage.
But this is what happened the next time:
I had one half vial of sculptra divided in my 2 cheeks 4 months ago. All was well and I massageed it well.
Then I did the same thing 2 months later ( one month ago ) . This time during the first day my face where the scupltra was injected got very painful. It was so bad it brought tears to my eyes to massage the area. This rather intence pain lasted a week or more, then it started to let up. But it lasted for at least 3 weeks.
Now it is 99% gone. ( If I press in one spot under my right cheek bone, I still can make that stabbing pain happen)
It feels like the pain is in or on the bone itself.
Do you have an idea why this would happen on my second injection?
I want to go to another doctor for some more, but she will only let my purchase and inject one entire vial. ( half in each cheek). If I get that pain again, it will be twice as bad becase I am getting twice as much injected.
What do you advise? I reall want more and the new doctor promised that NONE of her patients complain about pain afterwards that lasted that long.
After a year I really dont see that it made a...
- 3 Feb 2011
My Doctor: name not provided
Had too much pain after the second injection